# SDR UALA2011112106361

- Difficulty date: November 19, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 51,968 hours, 6,129 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440402
- Part serial: 41
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR SYSTEM FAILURE, FLIGHT DIVERTED.  RADAR FAIL MSG INITIALLY DISPLAYED ON PFD.  STATUS MSG 'WXR SYS' DISPLAYED WITH MAINT MSG ON AHM 34005 AND 34025 BOTH L AND R SYS ANT DRIVE FAIL.  ATTEMPTED MULTIPLE RESETS, NO HELP.  REPLACED SCANNER ASSY WITH BORROWED HAWAIIAN AIR PART.  ANTENNA PLATE IS UAL PART.  CHECKS OKAY.
